2017
Том 69
№ 4

All Issues

Volume 26, № 5, 1974

Article (Ukrainian)

Self-conjugate elliptic operators with singular potential

Berezansky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 579–590

Article (Ukrainian)

A modification of the accelerated convergence to the solution of a linear partial differential equation with retarded argument

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 591–602

Article (Ukrainian)

The (l)-property of the semicontinuous logarithmic method of summation of series and Tauberian theorems

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 603–610

Article (Ukrainian)

Existence of invariant manifolds of systems with delay

Martynyuk D. I., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 611–620

Article (Ukrainian)

Investigation of stability of the Bubnov-Galerkin method for nonstationary operator equations with variable coefficients

Topolyansky D. B., Zaprudsky Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 621–633

Article (Ukrainian)

Towards a theory of the asymptotic method of Krylov-Bogolyubov for differential-functional equations

Fodchuk V. I., Kholmatov A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 634–645

Article (Ukrainian)

On an extremal problem for conformal mappings of the unit disk into nonoverlapping regions

Bakhtina G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 646–648

Article (Ukrainian)

A two-waved representation of the solutions of differential equations describing the dynamics of some constructions with variable load

Demyanenko A. G., Goroshko O. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 648–652

Article (Ukrainian)

A generalization of the method of separation of variables

Kalenyuk P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 652–657

Article (Ukrainian)

The gyrostat equations in the Rodrigues-Hamilton parameters

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 657–663

Article (Ukrainian)

Isomorphism of semidirect products

Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 663–669

Article (Ukrainian)

The Ln?(Γ) algebras and the structure of their closed ideals

Osadchii N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 669–670

Article (Ukrainian)

A boundary value problem with a parameter for systems of second order differential equations with a retarded argument

Seidov Z. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 671–677

Article (Ukrainian)

Some propeeties of linear differential systems

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 677–682

Article (Ukrainian)

Uniform approximation by polynomials on an interval of Bessel functions with an integral index

Stolyarchuk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 683–686

Article (Ukrainian)

Remarks on the conformal mapping of a half strip

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 686–690

Article (Ukrainian)

An example of a Riemannian manifold, diffeomorphic to a Euclidean space, whose spheres of fixed radius have nonuniformly bounded volumes

Chumak A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 691–695

Article (Ukrainian)

Infinite dimensional symmetric analogs of the Stieltjes moment problem

Shifrin S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 696–701

Article (Ukrainian)

The existence of quasiperiodic solutions of systems of differential equations of the second order

Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 701–708